I was on the Depo-Provera contraception for about a year until three months ago i decided to stop having it done, straight away after that i came on my period and havenĂ˘Â€Â™t had a one since then. i thought that it could have something to do with the form of contraception (Depo-Provera) but IĂ˘Â€Â™m not sure. I have had pregnancy tests and they have came back negative, IĂ˘Â€Â™m really worried that somethingĂ˘Â€Â™s wrong, please help:(
Thanks for joining me on ehealthforum.
Sometimes pregnancy tests do come as negative during early pregnancy which happens due to less concentration of pregnancy hormone (HCG) in urine.
Report to your gynecologist/doctor to confirm your pregnancy by getting a blood HCG test done along with a pelvic scan and other tests to rule out any other cause for your amenorrhea.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.